# SDR CA051214003

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,422 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970410119
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE NR 2 HYDRAULIC INDICATION WAS SHOWING "0"  WHILE THE QUANTITY DECREASING.  AN ALTERNATE GEAR EXTENSION WAS PERFORMED AND THE AIRCRAFT HAD LANDED SAFELY WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE EDP PRESSURE LINE WAS LEAKING IN THE NACELLE DUE TO CHAFFING.  THE LINE WAS REPLACED.  ALSO, THE ENGINE DRIVEN PUMP WAS REPLACED AS A PRECAUTION.  THE AIRFRAME HOURS WERE 45227:27, THE AIRFRAME CYCLES WERE 54992.
